# SDR 9805339981

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 5270 · Door Warning System
- Part: Striker Plate
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AFT CARGO DOOR WARNING LIGHT ILLUMINATED.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  DURING LANDING LIGHT WENT OUT.  MAINTENANCE ADJUSTED STRIKER PLATE AT CARGO DOOR, FUNCTIONAL CHECK OK.
